Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 9, 2008, 2:33 AM CST for 5 counties in Alabama; 16 counties in Florida; 26 counties in Georgia. It took effect at Feb 10, 2008, 8:43 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2008, 2:33 AM CST (08:33 UTC)
- In effect from
- Feb 10, 2008, 8:43 AM CST
- Expired
- Feb 10, 2008, 7:38 PM CST
- In force
- 11 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 090833 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 333 AM EST SAT FEB 9 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EST THIS AFTERNOON FOR PORTIONS OF THE FLORIDA BIG BEND FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR SOUTHEAST AND SOUTH CENTRAL GEORGIA AND SOUTHEAST ALABAMA FOR LOW RELATIVE HUMIDITY... .A DRY AIRMASS WILL COMBINE WITH AFTERNOON HEATING TO PRODUCE LOW RELATIVE HUMIDITY THIS WEEKEND. CRITICAL RELATIVE HUMIDITY LEVELS WILL COMBINE WITH UNUSUALLY HIGH DISPERSION VALUES TO MEET RED FLAG CRITERIA ACROSS PORTIONS OF THE FLORIDA BIG BEND THIS AFTERNOON. SUNDAY AFTERNOON WILL BE EVEN DRIER...AND RED FLAG CONDITIONS WILL LIKELY BE MORE WIDESPREAD...PERHAPS EVEN INTO SOUTH GEORGIA AND SOUTHEAST ALABAMA. FLZ007-009>016-026-092045- /O.CAN.KTAE.FW.A.0013.080209T1800Z-080209T2300Z/ /O.NEW.KTAE.FW.W.0016.080210T1600Z-080211T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LIBERTY- 333 AM EST SAT FEB 9 2008 /233 AM CST SAT FEB 9 2008/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR TODAY HAS BEEN CANCELLED...AS THE RELATIVE HUMIDITY IS NOT EXPECTED TO FALL BELOW 35 PERCENT. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT LATE SUNDAY MORNING...AND REMAIN BELOW THIS LEVEL FOR MOST OF THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ017>019-027>029-034-092045- /O.UPG.KTAE.FW.A.0013.080209T1800Z-080209T2300Z/ /O.NEW.KTAE.FW.W.0015.080209T1900Z-080209T2300Z/ /O.NEW.KTAE.FW.W.0016.080210T1600Z-080211T0000Z/ LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 333 AM EST SAT FEB 9 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EST THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR SUNDAY. THIS RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 7 PM EST. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT BY EARLY TO MID AFTERNOON TODAY...AND REMAIN BELOW THIS LEVEL FOR 2 TO 4 HOURS. THIS...COMBINED WITH DISPERSION VALUES ABOVE 75...WILL RESULT IN RED FLAG CONDITIONS. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT LATE SUNDAY MORNING...AND REMAIN BELOW THIS LEVEL FOR MOST OF THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-092045- /O.NEW.KTAE.FW.A.0014.080210T1800Z-080210T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 333 AM EST SAT FEB 9 2008 /233 AM CST SAT FEB 9 2008/ ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE HUMIDITY WILL DROP NEAR OR BELOW 25 PERCENT EARLY SUNDAY AFTERNOON...AND REMAIN AT OR BELOW THIS LEVEL FOR 2 TO 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
5 follow-up statements
000 WWUS82 KTAE 091931 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 231 PM EST SAT FEB 9 2008 ...RED FLAG WARNING FOR THIS AFTERNOON FOR THE FLORIDA BIG BEND HAS BEEN CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA AND SOUTHEAST ALABAMA FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR LOW RELATIVE HUMIDITY... .A DRY AIRMASS WILL CONTINUE TO POUR INTO THE REGION THROUGH THE REMAINDER OF THE WEEKEND. THIS DRIER AIR WILL COMBINE WITH WARM AFTERNOON TEMPERATURES ON SUNDAY TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS NORTH FLORIDA. WINDS WILL SHIFT TO EASTERLY ON MONDAY BRINGING A SLIGHTLY MORE MOIST AIRMASS TO THE REGION. HOWEVER...RED FLAG CONDITIONS MAY STILL BE POSSIBLE ON MONDAY ACROSS NORTH FLORIDA. FLZ017>019-027>029-034-101130- /O.CAN.KTAE.FW.W.0015.000000T0000Z-080209T2300Z/ /O.NEW.KTAE.FW.A.0015.080211T1800Z-080211T2300Z/ /O.CON.KTAE.FW.W.0016.080210T1600Z-080211T0000Z/ LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 231 PM EST SAT FEB 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>016-026-101130- /O.NEW.KTAE.FW.A.0015.080211T1800Z-080211T2300Z/ /O.CON.KTAE.FW.W.0016.080210T1600Z-080211T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LIBERTY- 231 PM EST SAT FEB 9 2008 /131 PM CST SAT FEB 9 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG WARNING FOR SUNDAY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-101130- /O.CON.KTAE.FW.A.0014.080210T1800Z-080210T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 231 PM EST SAT FEB 9 2008 /131 PM CST SAT FEB 9 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE HUMIDITY WILL DROP NEAR OR BELOW 25 PERCENT EARLY SUNDAY AFTERNOON...AND REMAIN AT OR BELOW THIS LEVEL FOR 2 TO 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
000 WWUS82 KTAE 100809 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 309 AM EST SUN FEB 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING ALSO IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR SIMILAR CONDITIONS... ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR THE POSSIBILITY OF SIMILAR CONDITIONS... .A VERY DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE LOW RELATIVE HUMIDITY THIS AFTERNOON...AND AGAIN MONDAY AFTERNOON. FLZ007-009>019-026>029-034-102030- /O.UPG.KTAE.FW.A.0015.080211T1800Z-080211T2300Z/ /O.NEW.KTAE.FW.W.0017.080211T1700Z-080212T0000Z/ /O.CON.KTAE.FW.W.0016.080210T1600Z-080211T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 309 AM EST SUN FEB 10 2008 /209 AM CST SUN FEB 10 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT LATE THIS MORNING OR EARLY AFTERNOON...AND REMAIN BELOW THIS LEVEL UNTIL SHORTLY AFTER SUNSET. THE HUMIDITY IN MANY INLAND LOCATIONS WILL FALL IN TO THE 15 TO 20 PERCENT RANGE BY MID AFTERNOON. SIMILAR CONDITIONS ARE EXPECTED MONDAY AFTERNOON...EXCEPT THE RELATIVE HUMIDITY WILL BOTTOM AROUND 25 PERCENT AND THE DURATION OF SUB-35 PERCENT HUMIDITY WILL NOT BE QUITE AS LONG. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-102030- /O.UPG.KTAE.FW.A.0014.080210T1800Z-080210T2300Z/ /O.NEW.KTAE.FW.A.0016.080211T1800Z-080212T0000Z/ /O.EXB.KTAE.FW.W.0016.080210T1800Z-080211T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 309 AM EST SUN FEB 10 2008 /209 AM CST SUN FEB 10 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. THE RELATIVE HUMIDITY WILL DROP BELOW 25 PERCENT EARLY THIS AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR 4 TO 5 HOURS. THE HUMIDITY IN MANY INLAND LOCATIONS WILL FALL TO THE 15 TO 20 PERCENT RANGE BY MID AFTERNOON. SIMILAR CONDITIONS ARE POSSIBLE MONDAY AFTERNOON...EXCEPT IT WILL NOT BE QUITE AS DRY AND THERE IS STILL SOME QUESTION AS TO WHETHER OR NOT THERE WILL BE A 4-HOUR DURATION OF SUB-25 PERCENT HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
000 WWUS82 KTAE 101443 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 943 AM EST SUN FEB 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING ALSO IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR SIMILAR CONDITIONS... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PM CST/ THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR THE POSSIBILITY OF SIMILAR CONDITIONS... .A VERY DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE LOW RELATIVE HUMIDITY THIS AFTERNOON...AND AGAIN MONDAY AFTERNOON. FLZ007-009>019-026>029-034-102245- /O.EXT.KTAE.FW.W.0016.080210T1443Z-080211T0000Z/ /O.CON.KTAE.FW.W.0017.080211T1700Z-080212T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 943 AM EST SUN FEB 10 2008 /843 AM CST SUN FEB 10 2008/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. THE RELATIVE HUMIDITY DROPPED BELOW 35 PERCENT BY 9 AM THIS MORNING...AND WILL REMAIN BELOW THIS LEVEL UNTIL AFTER SUNSET. THE HUMIDITY IN MANY INLAND LOCATIONS WILL FALL IN TO THE 15 TO 20 PERCENT RANGE BY MID AFTERNOON. SIMILAR CONDITIONS ARE EXPECTED MONDAY AFTERNOON...EXCEPT THE RELATIVE HUMIDITY WILL BOTTOM AROUND 25 PERCENT AND THE DURATION OF SUB-35 PERCENT HUMIDITY WILL NOT BE QUITE AS LONG. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-102245- /O.EXT.KTAE.FW.W.0016.080210T1700Z-080211T0000Z/ /O.CON.KTAE.FW.A.0016.080211T1800Z-080212T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 943 AM EST SUN FEB 10 2008 /843 AM CST SUN FEB 10 2008/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. THE RELATIVE HUMIDITY WILL DROP BELOW 25 PERCENT AROUND MIDDAY ...AND REMAIN BELOW THIS LEVEL FOR 5 TO 6 HOURS. THE HUMIDITY IN MANY INLAND LOCATIONS WILL FALL TO THE 15 TO 20 PERCENT RANGE BY MID AFTERNOON. SIMILAR CONDITIONS ARE POSSIBLE MONDAY AFTERNOON... EXCEPT IT WILL NOT BE QUITE AS DRY AND THERE IS STILL SOME QUESTION AS TO WHETHER OR NOT THERE WILL BE A 4-HOUR DURATION OF SUB-25 PERCENT HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK/FOURNIER
000 WWUS82 KTAE 102002 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 302 PM EST SUN FEB 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT AND HAS BEEN EXTENDED UNTIL 9 PM EST /8 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT AND HAS BEEN EXTENDED UNTIL 9 PM EST /8 PM CST/ THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR SIMILAR CONDITIONS... ...FIRE WEATHER WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST...AND SOUTH CENTRAL GEORGIA HAS BEEN CANCELED. .A VERY DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE LOW RELATIVE HUMIDITY THE REST OF THIS AFTERNOON AND INTO THIS EVENING...AND AGAIN MONDAY AFTERNOON AND EVENING. ALZ065>069-GAZ120>131-142>148-155>161-110200- /O.CAN.KTAE.FW.A.0016.080211T1800Z-080212T0000Z/ /O.EXT.KTAE.FW.W.0016.000000T0000Z-080211T0200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 302 PM EST SUN FEB 10 2008 /202 PM CST SUN FEB 10 2008/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE FIRE WEATHER WATCH. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS EVENING. THE RELATIVE HUMIDITY WILL REMAIN BELOW 25 PERCENT INTO THE EVENING. THE HUMIDITY IN MANY INLAND LOCATIONS HAS FALLEN TO THE 15 TO 20 PERCENT RANGE THIS AFTERNOON. ALTHOUGH THE AIR MASS WILL REMAIN DRY...DURATIONS ARE NOT EXPECTED MONDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-111200- /O.EXT.KTAE.FW.W.0016.000000T0000Z-080211T0200Z/ /O.CON.KTAE.FW.W.0017.080211T1700Z-080212T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 302 PM EST SUN FEB 10 2008 /202 PM CST SUN FEB 10 2008/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. THE RELATIVE HUMIDITY WILL REMAIN BELOW 35 PERCENT INTO THIS EVENING. THE HUMIDITY IN MANY INLAND LOCATIONS HAS FALLEN TO THE 15 TO 20 PERCENT RANGE THIS AFTERNOON. SIMILAR CONDITIONS ARE EXPECTED MONDAY AFTERNOON...EXCEPT THE RELATIVE HUMIDITY WILL BOTTOM AROUND 25 PERCENT AND THE DURATION OF SUB-35 PERCENT HUMIDITY WILL NOT BE QUITE AS LONG. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ WOODRUM/BLOCK
000 WWUS82 KTAE 110138 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 838 PM EST SUN FEB 10 2008 ...THE RED FLAG WARNING WHICH WAS IN EFFECT UNTIL 9 PM EST THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND EXTREME SOUTHEAST ALABAMA HAS BEEN CANCELLED... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ ON MONDAY FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...THE VERY DRY AIRMASS WHICH PRODUCED LONG DURATIONS OF VERY LOW RELATIVE HUMIDITIES ACROSS THE REGION TODAY WILL MODIFY SOMEWHAT ON MONDAY...BUT SHOULD STILL ALLOW MUCH OF THE FLORIDA BIG BEND AND PANHANDLE TO REACH 35 PERCENT OR BELOW RELATIVE HUMIDITIES FOR 4 OR MORE HOURS. OVER SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA...ONLY BRIEF DURATIONS OF RELATIVE HUMIDITY AT 25 PERCENT OR BELOW ARE EXPECTED AT THIS TIME...ALTHOUGH THE SITUATION WILL NEED TO BE MONITORED CLOSELY IN CASE AFTERNOON DEWPOINTS ARE LOWER THAN CURRENTLY FORECAST. FLZ007-009>019-026>029-034-120000- /O.CAN.KTAE.FW.W.0016.000000T0000Z-080211T0200Z/ /O.CON.KTAE.FW.W.0017.080211T1700Z-080212T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 838 PM EST SUN FEB 10 2008 /738 PM CST SUN FEB 10 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY... ...RED FLAG WARNING IS CANCELLED FOR TONIGHT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TONIGHT AS RELATIVE HUMIDITIES HAVE RISEN ABOVE 35 PERCENT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-110245- /O.CAN.KTAE.FW.W.0016.000000T0000Z-080211T0200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 838 PM EST SUN FEB 10 2008 /738 PM CST SUN FEB 10 2008/ ...RED FLAG WARNING IS CANCELLED FOR TONIGHT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TONIGHT AS RELATIVE HUMIDITIES HAVE RISEN ABOVE 25 PERCENT. $$ 17-GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 8, 7:57 PM CST, 6 hours 36 minutes earlier.
Area forecast discussion, Feb 8, 7:57 PM CST, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
857 PM EST FRI FEB 8 2008
.SYNOPSIS...EXPECT THE BENIGN WEATHER CONDITIONS ACROSS THE REGION
TO CONTINUE INTO THE WEEKEND. WE DID HAVE A COUPLE OF NOTICABLE FIRES
THIS AFTERNOON ACROSS THE FLORIDA BIG BEND...WHICH SHOWED UP WELL
ON THE VISIBLE IMAGERY EARLIER. ONE WAS LOCATED IN SOUTHERN
LIBERTY COUNTY AND THE OTHER WAS IN LAFAYETTE COUNTY IN THE
SOUTHEAST FLORIDA BIG BEND. WITH THE SOUTHWESTERLY WINDS IN PLACE
ACROSS THE AREA...THE SMOKE PLUME WAS DISPERSED NORTHEAST ACROSS
THE TALLAHASSEE AREA FROM THE LIBERTY COUNTY FIRE. OBSERVATIONS
FROM THE TALLAHASSEE AIRPORT WERE REPORTING 4 SM VISIBILITIES IN
SMOKE FOR A FEW HOURS THIS AFTERNOON.
THE EVENING SURFACE ANALYSIS SHOWED A WEAK HIGH PRESSURE CENTERED
ACROSS OUR COASTAL WATERS WITH A DRY COLD FRONT WEST OF THE AREA
APPROACHING THE LOWER MS VALLEY. THE MODELS SHOW THIS COLD FRONT
PUSHING EAST ACROSS OUR AREA TOMORROW AFTERNOON AND INTO THE
EVENING HOURS. IN THE WAKE THE FRONT...NORTHERLY WINDS ASSOCIATED
WITH A HIGH PRESSURE WILL FILL IN ACROSS THE AREA BRINGING A
COOLER AND DRIER AIRMASS OVER THE FORECAST AREA. OVER THE
WATERS...THESE NORTHERLY WINDS WILL REACH MODERATE LEVELS AND MAY
REQUIRE A SMALL CRAFT ADVISORY LATE SATURDAY NIGHT INTO SUNDAY. AT
THIS TIME...WE DO NOT ANTICIPATE MAKING ANY UPDATES TO THE
PREVIOUS FORECAST.
&&
.AVIATION...A BIT OF SMOKE FROM SOME AREA FIRES HINDERED VSBY AT TLH
FOR A FEW HOURS EARLIER THIS AFTERNOON. THIS HAS SINCE CLEARED UP
WITH VFR CONDITIONS EXPECTED TO PREVAIL AT ALL SITES THROUGH
SATURDAY. MAY SEE SOME MINOR BR ISSUES IN THE EARLY MORNING
HOURS...BUT VSBY EXPECTED TO REMAIN ABOVE 3SM.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
SYNOPSIS...GIBBS
AVIATION...CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 2:33 AM CST | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 24 hr |
| Feb 9, 6:07 AM CST | Dense Fog Advisory | TAE | Coffee, Dale, Geneva, Henry, Houston | 113 min |
| Feb 9, 2:33 AM CST | Red Flag Warning | TAE | Dixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more | 11 hr |
| Feb 9, 1:31 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 13 hr |
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.